Table of Contents
ISRN Applied Mathematics
Volume 2014, Article ID 856396, 10 pages
http://dx.doi.org/10.1155/2014/856396
Research Article

A Modified Approach to the New Solutions of Generalized mKdV Equation Using -Expansion

Yu Zhou1 and Ying Wang1,2

1School of Mathematics and Physics, Jiangsu University of Science and Technology, Jiangsu 212003, China
2Benjamin M. Statler College of Engineering and Mineral Resources, West Virginia University, Morgantown, WV 26505, USA

Received 18 November 2013; Accepted 8 December 2013; Published 5 March 2014

Academic Editors: K. Djidjeli and G. Mishuris

Copyright © 2014 Yu Zhou and Ying Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Zhou and Ying Wang, “A Modified Approach to the New Solutions of Generalized mKdV Equation Using -Expansion,” ISRN Applied Mathematics, vol. 2014, Article ID 856396, 10 pages, 2014. https://doi.org/10.1155/2014/856396.